# SDR UIEA200400203

- Difficulty date: December 21, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Engine: Ge CF650E2
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Connector
- Condition: Loose
- Location: Nr 4 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: J, A

## Discrepancy

NR 4 LEADING EDGE FLAP WOULD NOT RETRACT OR EXTEND NORMALLY OR ELECTRICALLY.  JETTISONED 60.0 K FUEL.  FOUND FORWARD CONNECTOR LOOSE ON L/E DRIVE UNIT.  RESECURED CONNECTOR IAW MM.  OPS CHECK OK, NORMAL.  (K)
